# SDR SWAA2025051456870

- Difficulty date: April 24, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS DELAMINATION ON INNER SURFACE CORE<[01] DELAMINATION TO INNER SURFACE CORE OF PANEL 193D WAS REPAIRED IAW SRM 51-70-05-2R-2.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
